# SDR DLM88001666

- Difficulty date: August 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 32,595 hours, 26,661 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE GENERATOR FEEDER CABLE WAS FOUND CHAFING ON A HYDRAULIC FILTER BOWL ASSY AT STA 1360 IN THE AFT ACCESSORY COMPARTMENT.  CABLE WAS REPAIRED PER MM AND CABLE RELOCATED TO AVOID CONTACT.
